I think I have white coat syndrome. My darn doc said my heart rate was high. Cuz whenever I see doctors I am nervous. My darn doctor did not tell me anything about the beta blocker and asked me to take it. And I did not have health concern at that time just hot flash and dizziness for a few days and went to see him and then he prescribed me the beta blocker antenolol 50mg and had me take once a day. When the side effect occured, I went back to see him and realized that according to himself he is taking 25mg. WTF, he is 50 or something and he only takes 25mg and I am just 30 and first time taking antenolol and he gave me 50mg without telling the consequence.
My problem right now is that my resting heart rate is now 90 to 95, which is too high but when I stand up and move a bit it jumps over to 100 or sometime 110. This has happened since last week when I went to see the neurologist for nervous system damage because of this darn drug. The heart rate increased for no reason and it went up to 120 while waiting for the doctor. I was not nervous at that time but felt really hot and dizzy. Ever since that day, my heart rate has become really high. Before that my resting heart rate was 75 to 85 and while moving it jumped to 90 to 105. But now it just goes haywire.